# SDR ASAA2021080635675

- Difficulty date: August 6, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 52,556 hours, 15,507 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2042M67P02
- Part serial: FFFB1353
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 40,433 hours, 13,193 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG SHORT TIME FAULT, MSG NBR 73-11272 (THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE) AND MSG NBR, 73-21282 (EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE) WHILE PERFORMING T/C 78273000. GROUNDED - YES. #2 ENG EEC CHANNEL A WOULD NOT BITE. EEC TEST SHOWS FAULT 73-10212 (INTERNAL EEC FAULT). CHANNEL A AND B POWER SHOWS 115 VAC FOR EEC REF B737-800 FIM 73-05 TASK 803. EEC WILL NOT TAKE SERIAL NUMBER FOR ENGINE: SHOWS DASHES. EEC REMOVED REF B737-800 AMM 73-21-60-400-801-F00. INSTALLED NEW EEC REF AMM 73-21-60, GROUND VERIFICATION TEST PASSED.
